MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT V STABILIZER; STABILIZER, HEART
Model Number OM-9100S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.H3 other text : device discarded.
 
Event or Problem Description
Related to 797386.The hospital reported that during preparation for a coronary artery bypass procedure using acrobat v stabilizer system.Customer states that when they attempted to put the om-9100s standard blades on the activator drive mechanism/retractor, one of the blades would not lock on and it slide off the retractor rod.A replacement device was used to complete the procedure.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The lot # 3000292899 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT V STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16791809
Report Number2242352-2023-00321
Device Sequence Number12182278
Product Code MWS
UDI-Device Identifier00607567700536
UDI-Public00607567700536
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2024
Device Model NumberOM-9100S
Device Catalogue NumberOM-9100S
Device Lot Number3000292899
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown